# SDR DHL2001748005

- Difficulty date: August 30, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 2611 · Smoke Detection
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TEST FLIGHT DISCREPANCY----------- NR 1 ENGINE GROUND FAULT INDICATOR ILLUMINATED.
